Asian Journal of Mathematics

Volume 8 (2004)

Number 4

Convolution of Almost Characters

Pages: 769 – 772

DOI: http://dx.doi.org/10.4310/AJM.2004.v8.n4.a23

Author

G. Lusztig

Abstract

In this paper we show that the convolution product of "almost characters" of a connected reductive group over a finite field is given by "structure constants" whose leading coefficients can be interpreted in K-theoretic terms and in particular are natural numbers. I wish to thank M. Finkelberg and V. Ostrik for comments on an earlier version of this paper.

Full Text (PDF format)